Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Existence and conjugacy of Cartan subalgebras of Jordan algebras

Author: Ottmar Loos
Journal: Proc. Amer. Math. Soc. 50 (1975), 40-44
MSC: Primary 17C10
MathSciNet review: 0369460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a finite-dimensional Jordan algebra over a field $ k$ of characteristic $ \ne 2$ contains Cartan subalgebras, and that any two Cartan subalgebras are conjugate by an inner automorphism provided $ k$ is algebraically closed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C10

Retrieve articles in all journals with MSC: 17C10

Additional Information

PII: S 0002-9939(1975)0369460-4
Keywords: Jordan algebra, Cartan subalgebra
Article copyright: © Copyright 1975 American Mathematical Society